# SDR COEA2013041101805

- Difficulty date: March 17, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,303 hours, 37,061 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S5217600101200
- Part serial: 1344
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  AFT CARGO DOOR HAS 2 CHAFED AREAS ON THE AFT SIDE OF THE AFT LOWER PAN.  CORRECTIVE ACTION WILL BE MAJOR REPAIR PER M7 72R47000-02_ICA-1.
